# SDR REXA2016070501313

- Difficulty date: July 5, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SCUFF PLATE IS UNSERVICEABLE AND REQUIRES REPLACEMENT.  INSTALLED SERVICEABLE SCUFF PLATE, PN MM670-35633-005-F002 IAW 
AMM 53-62-33-400-801, A02.
